JournalsrsmupVol. 130pp. 203–213

Fourier-Mukai Partners of Canonical Covers of Bielliptic and Enriques Surfaces

  • Pawel Sosna

    Universität Hamburg, Germany
Fourier-Mukai Partners of Canonical Covers of Bielliptic and Enriques Surfaces cover
Download PDF

Abstract

We prove that the canonical cover of an Enriques surface does not admit non-trivial Fourier-Mukai partners. We also show that the canonical cover of a bielliptic surface has at most one non-isomorphic Fourier-Mukai partner. The first result is then applied to birational Hilbert schemes of points and the second to birational generalised Kummer varieties

Cite this article

Pawel Sosna, Fourier-Mukai Partners of Canonical Covers of Bielliptic and Enriques Surfaces. Rend. Sem. Mat. Univ. Padova 130 (2013), pp. 203–213

DOI 10.4171/RSMUP/130-7